| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Codes |
Impedance Problem (2950); Output Problem (3005)
| Health Effect - Clinical Codes |
Head Injury (1879); Failure of Implant (1924)
| Date of Event |
12/28/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The user has been accidentally hit on the head by a toy on (b)(6) 2021, and he was subsequently unable to hear.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to the reported trauma appears very likely.However to determine an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
The user has been accidentally hit on the head with a toy on (b)(6) 2021 and he was subsequently unable to hear.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
The user's hearing performance with the device is affected.The user was eventually re-implanted on (b)(6) 2025.
Additional Manufacturer Narrative
Conclusion: the investigation results revealed overload fractures in the active electrode confirming that the device has failed due to an external impact to the active electrode.Other damages found are attributable to the explantation surgery.The problems given in the recipient report appear to match well with this finding.This is a final report.